Alert archive / New Jersey / Special Marine Warnings in 2016
Special Marine Warning 40, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jun 8, 2016, 2:11 PM EDT. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2016, 2:11 PM EDT (18:11 UTC)
- Expired
- Jun 8, 2016, 3:15 PM EDT
- In force
- 64 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 49.0 mph
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1275 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
366
WHUS51 KPHI 081811
SMWPHI
ANZ430-431-081915-
/O.NEW.KPHI.MA.W.0040.160608T1811Z-160608T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
211 PM EDT WED JUN 8 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE...
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE...
* UNTIL 315 PM EDT
* AT 211 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER STONY POINT...
MOVING SOUTHEAST AT 40 KNOTS.
HAZARD...WIND GUSTS TO NEARLY 50 KNOTS AND SMALL HAIL.
SOURCE...RADAR INDICATED.
IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
SUDDENLY HIGHER WAVES.
* LOCATIONS IMPACTED INCLUDE...
WOODLAND BEACH...BROWN SHOAL LIGHT...CAPE HENLOPEN...MIAH MAULL LIGHT...
FOURTEEN FOOT BANK LIGHT...SHIP JOHN SHOAL LIGHT...SEA BREEZE...
BRANDYWINE SHOAL LIGHT...REEDY POINT...EAST POINT...FORTESQUE BEACH...
CROSS LEDGE LIGHT...PEA PATCH ISLAND AND STONY POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR IMMEDIATELY AS GUSTY WINDS AND HIGH WAVES ARE
EXPECTED.
&&
LAT...LON 3959 7560 3958 7562 3973 7553 3961 7541
3955 7553 3954 7542 3947 7548 3942 7520
3924 7515 3927 7504 3937 7507 3932 7493
3921 7498 3926 7473 3878 7511 3880 7525
3920 7539 3928 7552 3924 7557
TIME...MOT...LOC 1811Z 297DEG 40KT 3943 7556
HAIL...<.75IN
WIND...49KTS
$$
POWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 8, 1:35 PM EDT, 36 minutes earlier.
Area forecast discussion, Jun 8, 1:35 PM EDT, 36 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
135 PM EDT WED JUN 8 2016
.SYNOPSIS...
A strong disturbance in the upper atmosphere will move across the
region today. High pressure then builds to our south and west
tonight and Thursday, before moving over our area on Friday. Low
pressure is forecast to track from north of the Great Lakes to near
coastal New England Saturday into Sunday. This will pull a cold
front across our area Saturday night into early Sunday, then high
pressure gradually returns for early next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
130 PM Update...The round of showers and low-topped thunderstorms
that resulted in numerous reports of 50-65 mph wind gusts, tree
damage and power outages across SE PA, S/C NJ and the northern
Delmarva between 11 AM and 1 PM is now moving off the coast.
Looking back at the forecast, these storms packed a slightly more
powerful punch than what was originally anticipated, which at
first glance appears to be tied to the models significantly
underdoing the strength of the northwesterly jet at the top of the
boundary layer (near 850 mb). Winds estimated off KDIX VWP and
from the 0-2 hr HRRR forecast were 45-55 kt while earlier NWP
guidance predicted peak winds at the top of the boundary layer to
be around 35 kt. Despite weak instability, these winds aloft were
able to convectively mixed down to the surface with a pseudo
inverted V sounding below the LCL.
SPS was also issued for the southern two-thirds of the CWA for
gradient wind gusts of 40 to 45 mph behind the showers thru mid
afternoon.
Previous Discussion...
A well-defined mid- to upper-level shortwave trough/vort max can
be seen on the mid morning water vapor satellite loop digging
southeastward across Great Lakes and into western NY/northwestern
PA. This disturbance will pass through eastern PA and NJ this
afternoon. A band of showers and embedded thunderstorms over
central PA was moving into western Berks County and the southern
Poconos just before 10 AM. Simulated reflectivity from the latest
hi-res CAM guidance seem to have a good handle on the upstream
convection thus far. Based on trends from the latest guidance and
observations, made some considerable adjustments to the hourly PoP
grids for today with the 930 AM ESTF update. PoPs were increased
to categorical for a 1-3 hour period across eastern PA, much of NJ
and the northern Delmarva late this morning and/or early
afternoon.
The passage of the shortwave trough will be accompanied by an
anomalously cold pocket of air in the mid and upper levels. Despite
a rather dry airmass in place with dewpoints in the 40s and 50s,
steep mid-level lapse rates associated with the cool pool aloft and
steepening low-level lapse rates from the few hours of daytime
heating prior to the arrival of the showers this morning will yield
enough instability (SBCAPE approximately 200-400 J/kg) to support
low-topped thunderstorms. Any storms could easily contain small
hail given the freezing level lowering to less than 7 kft AGL.
The Day 1 Outlook from SPC has placed most of the area in a
marginal risk for severe storms with the primary threat being
damaging winds. Convection (even w/o lightning) could contain
locally strong wind gusts as boundary layer winds strengthen to of
40-50 mph early this afternoon. Soundings and surface observations
( T-Td depression of 15-25F) also show some evidence of an
inverted V in the sub-cloud layer, indicating the potential for
these stronger winds aloft to reach the surface with convection.
Again, with this system moving quickly to the east, the threat of
precip will be brief. The showers and storms should end around
1-2 PM in our far western zones in PA and 4-5 PM near the coast.
Skies are then expected to clear from southwest to northeast
later this afternoon. Highs will be in the 60s and 70s with a
breezy northwest wind gusting 25-35 mph.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
Skies should clear pretty quickly in the wake of the trough, with
everyone clearing out by midnight. Models are depicting a 850 mb jet
persisting over our region through the overnight hours. This may
keep winds up around 10 to 20 mph overnight. However, despite this,
still expect temps to drop into the 40s and 50s across the region
given the persistent cold air and dry air advection.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
The synoptic setup is comprised of a trough in the east Thursday
that shifts offshore during Friday as a expansive ridge is across
the Plains. As a trough moves into the West over the weekend, the
ridge in the Plains narrows but sharpens and this allows a strong
trough to move into the Northeast and Mid Atlantic regions.
This feature persists into early next week, however it should
gradually shift eastward as surface high pressure arrives from the
west. There is a convective potential later Saturday into Sunday as
a cold front arrives, all under northwesterly flow aloft. The extent
of the convection will depend on the timing of the cold front and
short wave energy diving southeastward. We used a model/continuity
blend approach for Thursday into Saturday, then blended in the 00z
WPC thereafter. Some adjustments were then made following additional
collaboration with our neighboring offices.
For Thursday and Friday...An upper-level trough remains across the
Northeast and Mid Atlantic regions Thursday with cyclonic flow as a
result. A weak area of surface high pressure will gradually build
toward our region later Thursday, then arrives over our area on
Friday. A tightening pressure gradient is in place Thursday and the
forecast soundings indicate good mixing after sunrise, therefore a
breezy day is anticipated. These winds should settle quickly
Thursday evening as mixing diminishes and the pressure gradient
relaxes. As the upper-level trough gradually shifts eastward and
more offshore Friday, a ridge into the Midwest and western Great
Lakes region along with strong warm air advection should result in a
ribbon of increasing ascent and moisture convergence from about the
central Great Lakes southeastward. This should at least start to
toss some high level cloudiness our way during Friday, with also the
potential for some convective cloud debris spilling southeastward. A
stronger mid level impulse dropping southeastward Friday night
across the Great Lakes may initiate a convective cluster.
For Saturday and Sunday...This time frame is less certain given a
complicating factor of timing and more questions regarding
convective initiation, track and intensity. The guidance all show a
robust trough moving into southeastern Canada and the Northeast with
deepening low pressure to our north. This will pull a warm front
into our area, then a cold front follows sometime mostly later
Saturday into Sunday morning. This timing may change and could be
somewhat disrupted by convection. A plume of robust warm air
advection occurs and as the aforementioned trough amplifies east-
southeastward, a potent mid and upper-level jet streak dives toward
the Mid Atlantic. The combination of strengthening deep west-
northwest flow, initial strong warm air advection and increasing
ascent points to a convective cluster. This setup looks to favor the
development of a potential MCS in the vicinity of the Great Lakes
Friday night then sliding southeastward Saturday and Saturday night.
The forecast soundings suggest strong flow which would lead to fast
storm motions and the potential for damaging winds. However, there
is uncertainty with the details and therefore lower confidence on
the scope of the associated convective hazards. The cold front is
currently forecast to be settling south of our area Sunday morning
with much cooler and drier air arriving from the northwest. This
should also result in increasing synoptic winds during Sunday.
For Monday and Tuesday...A significant (closed) trough is forecast
to be across the Northeast and Mid Atlantic regions during this time
frame. A surface low is forecast to be slowly moving toward the
Canadian Maritimes and the pressure gradient should be relaxing
especially on Tuesday. It appears to be dry during this time frame
with much drier air in place, although with cyclonic flow there
could be a decent amount of cloud development during each day.
&&
.AVIATION /17Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Mostly VFR conditions are expected for the TAF period. The one
exception will be MVFR, and possibly brief MVFR or IFR
restrictions with showers and isolated thunderstorms late this
morning and early afternoon. The showers and storms have already
made it to RDG/ABE mid morning and should reach the I-95 TAF sites
just before 16Z and ACY/MIV shortly after. Variable and gusty
winds will be possible with the strongest storms. 12Z TAFs include
a short (1-2 hr) TEMPO group for TSRA from PHL and points north.
We may need to add it to ILG-MIV-ACY but these terminals will be
on the southern tail of the convection so confidence in TS is
lower.
Winds are currently SW in advance of the precip this morning.
Winds will become W-NW or NW when the precip arrives and continue
out of this direction for the remainder of the TAF period. Winds
could gust near 30 kt between 16Z and 00Z, but then drop off to
near or below 15 kt.
OUTLOOK...
Thursday and Friday...VFR. Northwest winds near 15 knots with gusts
to around 25 knots, decreasing during both nights.
Saturday and Sunday...A chance for showers and thunderstorms with
the arrival of a cold front late Saturday into Sunday morning. There
is the potential for mainly brief visibility restrictions if any
showers and thunderstorms move across a terminal, however timing and
coverage is less certain at this time. Northwest winds will become
gusty on Sunday in the wake of a cold front.
&&
.MARINE...
SCA was upgraded to a GLW for the DE Bay and coastal Atlantic
waters thru 9 PM this evening. Strong showers and storms are
currently moving thru the coastal waters early this afternoon,
producing gusts of 45-55 kt. After these showers move farther
offshore, frequent gusts around 35 kt are expected over the
waters during the mid and late afternoon before subsiding a bit
at or just after sunset. Once the GLW expires, a SCA would need to
be reissued for tonight and Thursday.
OUTLOOK...
Thursday and Friday...A Small Craft Advisory is in effect through
22z Thursday. There should be sufficient mixing to allow for gusts
to about 25 knots Thursday especially nearshore. The winds then
diminish enough Thursday night and Friday that should be below
advisory criteria.
Saturday and Sunday...The winds shift to a southerly direction
Saturday and increase to 10-20 knots ahead of a cold front.
This front should move through Saturday night into Sunday morning,
and the winds shift to the northwest and become gusty in its wake on
Sunday. Some showers and thunderstorms should move through late
Saturday into Sunday. Wind gusts may reach low-end gales for a
time on Sunday.
&&
.EQUIPMENT...
DOX WSR-88D Radar...Technicians on site and work on the radar is
ongoing. Currently, no estimated time for return to service is yet
known. More information will be passed along as it becomes available.
Alternate nearby radars that cover portions of Delmarva include, DIX,
LWX, AKQ as well as terminal doppler radars TBWI, TADW, and TPHL.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Warning until 9 PM EDT this evening for ANZ430-431-
450>455.
&&
Synopsis...Gorse
Near Term...Klein
Short Term...Johnson
Long Term...Gorse
Aviation...Gorse/Johnson/Klein
Marine...Gorse/Klein
Equipment...Hazardous weather outlook, Jun 8, 12:13 PM EDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1213 PM EDT WED JUN 8 2016 DEZ001-NJZ010-012-013-015>023-027-PAZ070-071-104-106-091615- NEW CASTLE-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- EASTERN MONTGOMERY-LOWER BUCKS- 1213 PM EDT WED JUN 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS EARLY THIS AFTERNOON WILL BE CAPABLE OF PRODUCING LOCALLY DAMAGING WIND GUSTS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF THUNDERSTORM WIND DAMAGE AND HAIL TO THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY. DEZ004-NJZ014-024>026-091615- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 1213 PM EDT WED JUN 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS EARLY THIS AFTERNOON WILL BE CAPABLE OF PRODUCING LOCALLY DAMAGING WIND GUSTS AND SMALL HAIL. THERE IS A MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF THUNDERSTORM WIND DAMAGE AND HAIL TO THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY. ANZ430-431-450>455-091615- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1213 PM EDT WED JUN 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS EARLY THIS AFTERNOON WILL BE CAPABLE OF PRODUCING LOCALLY STRONG WIND GUSTS BETWEEN 35 AND 50 KT AND SMALL HAIL. WEST-NORTHWEST WIND GUSTS MAY BRIEFLY APPROACH GALE FORCE BEHIND THE SHOWERS AND STORMS DURING THE MID TO LATE AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NORTHWEST WIND GUSTS SUNDAY MAY REACH LOW-END GALE FORCE FOR A TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>009-PAZ054-055-060>062- 101>103-105-091615- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX- WARREN-MORRIS-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 1213 PM EDT WED JUN 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 8, 1:15 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
115 PM EDT WED JUN 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM TSTM WND GST HOLMDEL 40.35N 74.18W
06/08/2016 M65 MPH MONMOUTH NJ PUBLIC
LARGE TREE LIMBS/BRANCHES DOWN GREATER THAN EQUALS 2
&&
EVENT NUMBER PHI1601191
STAFFLocal storm report, Jun 8, 1:20 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
120 PM EDT WED JUN 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM TSTM WND DMG LUMBERTON 39.97N 74.81W
06/08/2016 BURLINGTON NJ SOCIAL MEDIA
TREES AND SIGNS DOWN MILLWAY AND CHASE ROAD
&&
CORRECTED LOCATION
EVENT NUMBER PHI1601186
STAFFLocal storm report, Jun 8, 1:21 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
121 PM EDT WED JUN 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM TSTM WND DMG NEW CASTLE 39.67N 75.57W
06/08/2016 NEW CASTLE DE TRAINED SPOTTER
EDINBURG DRIVE...TREE FELL ON TOP OF A CAR
&&
EVENT NUMBER PHI1601192
STAFFSpecial weather statement, Jun 8, 1:24 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 124 PM EDT WED JUN 8 2016 DEZ001>004-MDZ008-012-015-019-020-NJZ016>025-027-PAZ060-061-070- 071-101>106-082100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL... MOORESTOWN...MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... WHARTON STATE FOREST...READING...ALLENTOWN...MEDIA... PHILADELPHIA...HONEY BROOK...OXFORD...WEST CHESTER... KENNETT SQUARE...COLLEGEVILLE...POTTSTOWN...NORRISTOWN... LANSDALE...CHALFONT...PERKASIE...MORRISVILLE...DOYLESTOWN 124 PM EDT WED JUN 8 2016 ...WIND GUSTS OF 40 TO 45 MILES PER HOUR POSSIBLE THIS AFTERNOON... SHOWERS...POSSIBLY SOME WITH EMBEDDED THUNDER WILL...CONTINUE MOVE QUICKLY SOUTHEAST ACROSS THE REGION THIS AFTERNOON. BRIEF NORTHWESTERLY WIND GUSTS OF 40 TO 45 MPH WILL BE POSSIBLE WITH THESE SHOWERS. THE WIND MAY BE STRONG ENOUGH TO BRING DOWN SOME TREE LIMBS...PARTICULARLY THOSE THAT WERE WEAKENED FROM THE THUNDERSTORMS THAT OCCURRED EARLIER TODAY. THIS MAY ALSO MAKE TRAVEL DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. FRANCK
Local storm report, Jun 8, 1:30 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
130 PM EDT WED JUN 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 PM TSTM WND GST MILLVILLE 39.39N 75.05W
06/08/2016 M65 MPH CUMBERLAND NJ WEATHER FLOW
&&
EVENT NUMBER PHI1601193
STAFFLocal storm report, Jun 8, 1:34 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
134 PM EDT WED JUN 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 PM TSTM WND GST DEWEY BEACH 38.70N 75.08W
06/08/2016 M59 MPH SUSSEX DE WEATHER FLOW
&&
EVENT NUMBER PHI1601194
STAFFThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 10:26 AM EDT | Special Weather Statement | PHI | Warren | 49 min |
| Jun 8, 11:12 AM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Warren | 48 min |
| Jun 8, 11:23 AM EDT | Special Marine Warning | PHI | 97 min | |
| Jun 8, 11:23 AM EDT | Special Weather Statement | PHI | Salem | 37 min |
| Jun 8, 11:27 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Salem | 48 min |
| Jun 8, 11:33 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Somerset | 42 min |
| Jun 8, 12:01 PM EDT | Special Weather Statement | PHI | Cumberland | 29 min |
| Jun 8, 12:02 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more | 43 min |
| Jun 8, 12:04 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth, Somerset | 56 min |
| Jun 8, 12:24 PM EDT | Severe Thunderstorm Warning | PHI | Cape May, Cumberland | 51 min |
| Jun 8, 12:28 PM EDT | Special Marine Warning | PHI | 92 min | |
| Jun 8, 12:37 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean | 38 min |
| Jun 8, 12:47 PM EDT | Gale Warning | PHI | 8 hr | |
| Jun 8, 12:47 PM EDT | Small Craft Advisory | PHI | 45 hr | |
| Jun 8, 12:47 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 28 min |
| Jun 8, 2:25 PM EDT | Special Weather Statement | PHI | Cumberland, Salem | 50 min |
| Jun 8, 3:07 PM EDT | Special Marine Warning | PHI | 83 min | |
| Jun 8, 5:18 PM EDT | Special Weather Statement | PHI | Ocean | 27 min |
| Jun 8, 10:36 AM EDT | Special Weather Statement | PHI | Chester | 39 min |
| Jun 8, 11:03 AM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 42 min |
| Jun 8, 3:04 PM EDT | Special Weather Statement | PHI | Montgomery, Philadelphia | 26 min |
Nearby
Special Marine Warnings in New Jersey, 2016Every special marine warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.